Liquid Levo

I am about to be prescribed Liquid Levo (if I want it), as have been suffering awful side effects for the past four years on MP Levo and Wockhardt Levo. I know someone posted on this forum a few days ago that she was having awful side effects from Liquid Levo, but I also know that someone else on this forum can only take liquid Levo, but is also on T3. Has anyone else any information about this. At the moment I am on Aliud (self-financed) and it is a little better than the other two, but previous side effects from them are not going very fast. Have been on Aliud since February 2014. Would be very grateful for some feedback.

4 Replies

oldestnewest
  • I think any T4 product has the possibility for side effects or symptoms. If you try the liquid and still have them, you should ask for a natural desiccated type. It's possible you may eventually need to avoid T4 and go with T3 only. But, that is only one aspect. stopthethyroidmadness.com/t...

    Other factors can interfere with T4 or even T3.

  • Thanks for this Heloise, have been watching all the videos you have posted. Very interesting and informative in 'bite-size' pieces. Unfortunately this is not the problem. The problem seems to be with some of the fillers in Levo. I think Acacia Powder being incompatible with soap, or possibly one of the other excipients. All things considered, I seem to have quite good T4 and T3 levels and energy is fairly good, sleep good most nights with the odd blip here and there. Vits and Mins fairly good. So all in all just this skin problem and slight nausea.

  • Hi, I was diagnosed nearly 3 years ago, and have problems with side effects too. Originally I used Actavis and Almus which produced terrible side effects. After reading comments on this site, I tried Eltroxin, and although not perfect, it suited me much better. Unfortunately from last year I have not been able to obtain supplies, to had to switch to MP (which they assured me was the same) but plenty of people on here know thats not the case. Same ingredients perhaps, but something is different! After 9 months on that and finding that different batches caused greater problems than others, eventually I persuaded my GP to prescribe MP liquid. I switched very slowly by increasing the liquid by a quarter dose, and staying with that dose for a two week period (thats usually how long it takes me to notice new side effects) and then increasing again. Unfortunately once I reached three quarters liquid/quarter tablet (I take 50 mcg T4 and 5mcg T3) some new side effects appeared. I felt very disheartened, I was hoping this would solve the majority of my problems! I have now reverted to half pill/half liquid and although not perfect, its enough to stop the side effects I noticed with the liquid, and the unwanted effects of the MP pills. Am hoping that staying on this dose will solve most of the side effects problems I was experiencing. I have tried T3 only and that gave me awful side effects too. Its quite depressing that our options are limited, and I feel upset that I didn't really feel ill when diagnosed but have felt quite disabled by the side effects for the past 3 years. I wish you well - good luck.

  • Thankyou Carolinep. This is just the kind of response I was hoping for. I am doing reasonably well on Aliud and think I will stay on this. If NHS will provide me with this, so much the better. If not, then I will continue to fund it myself and stay fairly clear of side effects.

You may also like...